# SDR AALA20110624LAX01

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,661 hours, 15,501 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT HNL-DFW.  CREW REPORTED STRONG BURNING SMELL DETECTED IN COCKPIT ACCOMPANIED BY STATUS MESSAGE FORWARD EQUIPMENT EXHAUST FAN.  EQUIPMENT COOLING SWITCH MOVED TO STANDBY AND SMELL SEEMED TO DISSIPATE.  UTILITY BUSES TURNED OFF AS A PRECAUTION.  FORWARD EXHAUST EQUIPMENT COOLING FAN CIRCUIT BREAKER POPPED.  REPLACED FORWARD RACK EXHAUST FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
